Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Strong approximation over function fields

Authors: Qile Chen and Yi Zhu
Journal: J. Algebraic Geom. 27 (2018), 703-725
Published electronically: June 8, 2018
MathSciNet review: 3846551
Full-text PDF

Abstract | References | Additional Information

Abstract: By studying $\mathbb {A}^1$-curves on varieties, we propose a geometric approach to the strong approximation problem over function fields of complex curves. We prove that strong approximation holds for smooth, low degree affine complete intersections with smooth boundary at infinity.

References [Enhancements On Off] (What's this?)


Additional Information

Qile Chen
Affiliation: Department of Mathematics, Boston College, Chestnut Hill, Massachusetts 02467-3806
MR Author ID: 924581

Yi Zhu
Affiliation: Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario N2L 3G1, Canada
MR Author ID: 1094131

Received by editor(s): May 19, 2016
Received by editor(s) in revised form: March 21, 2017
Published electronically: June 8, 2018
Additional Notes: The first author was supported by NSF grant DMS-1403271 and DMS-1560830.
Article copyright: © Copyright 2018 University Press, Inc.